{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006701266469   Reference number:68A0197162

Interpolation with positive-real functions.

正実関数に対する補間法
Author (2):
Material:
Volume: 284  Issue:Page: 77-108  Publication year: 1967
JST Material Number: C0292A  ISSN: 0016-0032  CODEN: JFINA   Document type: Article
Article type: 原著論文  Country of issue: Netherlands (NLD) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page